Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780326
Pizzetti Formulae for Stiefel Manifolds and Applications
Coulembier K, Kieburg M (2015)
Letters in Mathematical Physics 105(10): 1333-1376.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609800
Quantum stabilization and decay of correlations in anharmonic crystals?
Kondratiev Y, Kozitsky Y (2003)
LETTERS IN MATHEMATICAL PHYSICS 65(1): 1-14.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618800
Uniqueness problem for quantum lattice systems with compact spins
Albeverio S, Kondratiev Y, Minlos RA, Shchepan'uk GV (2000)
LETTERS IN MATHEMATICAL PHYSICS 52(3): 185-195.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626241
Nonlinear evolution equations with gradient coupled noise
Benth FE, Deck T, Pothoff J, Streit L (1998)
LETTERS IN MATHEMATICAL PHYSICS 43(3): 267-278.
PUB | DOI | WoS
 
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1654741
NEW ESTIMATES ON THE NUMBER OF BOUND-STATES OF SCHRODINGER-OPERATORS
Blanchard P, STUBBE J, REZENDE J (1987)
LETTERS IN MATHEMATICAL PHYSICS 14(3): 215-225.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0377-9017

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung